# SDR UVVR2010021200002

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: General aviation
- Aircraft: N300CQ
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258555
- Aircraft time: 2,482 hours, 1,450 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Part number: 259W002371
- Condition: Chafed
- Location: Zone 500
- Part time: 2,482 hours, 1,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E ASSY INBD RIB (1A) IS CHAFING AGAINST THE FWD WING/FUSELAGE FAIRING SUPPORT STRIP. THE SUPPORT STRIP IS FLUSH RIVETED TO THE OTBD WEB OF THE WING/FUSELAGE FAIRING AND SANDWICHES A SEAL. THE SUPPORT STRIP AND SEAL WERE INSTALLED OVER THE TOP OF MS20470AD UNIVERSAL HEAD RIVETS CREATING A BULGE IN THE SUPPORT STRIP WHICH IS CAUSING THE SUPPORT STRIP TO CONTACT THE L/E RIB. REPLACEMENT OF THE ABOVE MENTIONED MS20470AD RIVETS WITH FLUSH RIVETS WOULD ALLEVIATE THIS PROBLEM.
